Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Periods after stopping birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hello
Doctor :   hi
User :   i have a question
Doctor :   how can we help u
User :   alright well i was having sex and i went on birth control for a week and then got off it and the day after i got my period for a week
User :   and now ive been fainting and cramps and i dont know if im pregnant and i was wondering if i can be
User :   but i had my period
Doctor :   k
Doctor :   when had ur periods?
User :   april 1st till the 9th
User :   but i ussaly got them on the 20th
Doctor :   do u have nausea and vomiting
Doctor :   or any other symptoms
User :   yeah i pee legit every hour and i have cramps and im always tired and feelings sick
Doctor :   did u undertake pregnancy test?
User :   no not yet
User :   i just dont want my parents to know
Doctor :   it may be something other than pregnancy
Doctor :   k
Doctor :   as u got ur periods

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor